Are there any other side effects I should expect?
How Often Does Dysport Cause Headache Pain?
Doctor Answers (8)
All botulinum toxin cosmetic products have a small incidence of headaches.
These headaches can last a few hours or a few weeks. While the incidence is very low, if you are one of the unfortuate people who always experience this side effect, it may be hard for you to be enthusiastic to have this service. Because injection techniques do vary, consider trying service with another injector and seeing if this makes any difference.
Web reference: http://www.lidlift.com
Side Effects of Dysport
The most common side effects of Dysport are: nose and throat irritation, headache, injection site pain, injection site skin reaction, upper respiratory tract infection, eyelid swelling, eyelid drooping, sinus inflammation, and nausea.
Dysport causing headache pain
We have had very few patients ever complain of headache following Dysport or Botox treatments. If headache does occur, it generally follows the course of a regular tension headache for most patients and is alleviated with Tylenol or ibuprofen. I have found most patients that do get a mild headache are new to Dysport or Botox treatments and it may be induced more from nervousness and anxiety about injections rather than the product itself. (Patients will often hold their breath or become tense prior to injection which can contribute) Even patients that have gotten headaches following injections wouldn't say it's a deterrent from future treatment. Most patients that suffer from headaches generally find their headaches overall improve or lessen in frequency after injections with Botox or Dysport.
Dr. Grant Stevens
Web reference: http://www.marinaplasticsurgery.com
You might also like...
Headaches from Dysport
Headaches are a known but quite uncommon side effect of Botox or Dysport injections. It may not be dependent upon the injection technique. A few of my patients have experienced this side effect but did not have the problem when we switched from Botox to Dysport or vice verse.
Dysport should actually help alleviate headaches
Like Botox, Dysport should help alleviate headaches. However, if you were nervous or tense or stressed about your procedure, sometimes that can trigger a headache post injections. It should alleviate within a few days or so. Though there are some possible side effects for any injections, visiting a good injector with a lot of experience will lower the occurrence rate for these to happen. You can visit the website below for direct information from Dysport on their possible researched side effects.
Web reference: http://www.dysportusa.com
Dysport and Headache Pain
Both Dysport and Botox can be associated with a post-treatment headache. However, in my experience, the incidence is rather small (less than 5%). Otherwise, side effects and/or untoward reactions such as a drooping eyelid are exceedingly rare. The efficacy and lack of downtime with these procedures have helped fuel their popularity.
Headaches after Dysport?
Hello. Although rare, we do have patients report headache pain periodically after Botox and Dysport. The effects usually no not last beyond a few hours and at most a day.
Common Side effects of Dysport include: headache, injection site pain, injection site reaction, eyelid edema, eyelid ptosis (sagging) and nausea.
Web reference: http://www.celibre.com/dysport-injections-treatment.aspx
Headaches can occur as a result of these injections but in my experience they are not common and don't last more than a day or two. Some might last only hours. More commomly, these injections relieve headaches.
Web reference: http://brookwooddermatology.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.